Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Side Effects
Apr 30, 2013

what should i use to ease skin rash as Im in a second month using Tribuss Tablets? My face skin is changing

Response from Dr. Henry

Treatment depends on what type of skin rash you are experiencing. Patients starting effective HIV treatment can have flare-ups of severe seborrhea, folliculitis, ezcema and other conditions with treatment differing for the different problems. A common problem is a flare-up of seborrhea which can be helped with anti-fungal shampoo/creams or other topical(I sometimes refer to a dermatologist/skin specialist for serious cases) treatments for seborrhea. Ideally a more precise diagnosis is helpful to target treatment. Rarely a persistent rash should be do to an allergic reaction to one of the components of Tribuss (most commonly to efavirenz) for which antihistamines, topical steroids, or a switch to an alternative drug regimen might be considered depending on the circumstances. KH



Previous
hiv reduction
Next
report back from Tupac

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement